A structural model of the U.S. balance of payments: Martin F.J. Prachowny, (Amsterdam, North-Holland Publishing Co., 1969, 176 pp., including index.)
William Branson
Journal of International Economics, 1971, vol. 1, issue 4, 475-480
Date: 1971
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(71)90051-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:1:y:1971:i:4:p:475-480
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().